# SDR FDEA2019071761555

- Difficulty date: July 16, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Bs 1721-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 46 RIGHT FOUND WITH  CORROSION FROM STATION 1721 - 1781 CORROSION REMOVED AND FOUND OUT LIMITS IAW SRM 53-00-00-2R, FIGURE 205 AND REPAIRED IAW ENGINEERING AUTHORIZATION 1-5310-T0348361 PART 1.     REPAIR CLASSIFIED AS MAJOR IAW GMM   6-2-100.
